# SDR VNAA2012101100006

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 19,944 hours, 20,276 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AC ESS (ESSENTIAL) BUS MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED AC ESS BUS RELAY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
